MAUDE Adverse Event Report: BMC MEDICAL CO., LTD. LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR), PRODUCT CODE: BZD

BMC MEDICAL CO., LTD. LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR), PRODUCT CODE: BZD
Model Number LG3600
Medical Device Problem Codes Thermal Decomposition of Device (1071); Device Emits Odor (1425); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to bmc for investigation and customer complaints were confirmed.The adapter does have a case that melts and drums.Bmc uses a problem-free power adapter and power cord, and the power-on check device can work properly.Bmc has returned the adapter that caught fire to the raw material supplier for investigation and analysis.This fault was caused by the tin slag remaining on the pcb during the production process of the adapter, which caused the internal burning of the adapter, which was an individual device fault.In order to avoid similar problems, the supplier has been asked to strengthen the inspection of welding quality and increase the cleaning action after welding.
 
Event or Problem Description
React health received a complaint from a durable medical equipment provider stating a patient reported that the power supply on their cpap sparked and created a burning smell.Patient reported that the power brick portion of the power cord was hot and the plastic housing had melted.There is no harm or injury reported.The device has been returned to the importer.The manufacturer has received the device and investigated.

Brand Name
LUNA G3 APAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR), PRODUCT CODE: BZD
Manufacturer (Section D)
BMC MEDICAL CO., LTD.
room 10, 17f, building 4,
huiya plaza, no.16 lize road
fengtai district,, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 3-0179
CH   CN 301799
MDR Report Key20165838
Report Number3008566132-2024-00018
Device Sequence Number17969951
Product Code BZD
UDI-Device Identifier06948538363331
UDI-Public(01)06948538363331(11)221023
Combination Product (Y/N)N
Initial Reporter StatePW
Initial Reporter CountryUS
PMA/510(K) Number
K201620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLG3600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date09/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown